MathSciNet Relay Station
MathSciNet bibliographic data
MR1789177 (2001m:37089) 37F35 (30D05 30F40 37F30)
McMullen, Curtis T. Hausdorff dimension and conformal dynamics. II. Geometrically finite rational maps. Comment. Math. Helv. 75 (2000), no. 4, 535–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement